MathSciNet Relay Station
MathSciNet bibliographic data
MR1231007 35Q35 (28A80 76C99)
Scheffer, Vladimir An inviscid flow with compact support in space-time. J. Geom. Anal. 3 (1993), no. 4, 343–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement